# SDR P5CA2025102200094

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 59,389 hours, 9,241 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Power Supply
- Part number: 856920
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

MULTIPLE GEAR MESSAGES INCLUDING GEAR MONITOR, GEAR DISAGREE, AND GEAR DOOR AND GEAR WOULD NOT RETRACT.   R & R PSEU & PERFORMED CMC GND TEST & ZONAL INSPECTION OF NOSE LANDING GEAR & NOSE LANDING GEAR DOOR IAW AMM 32-09-03/401 & AIPC 32-61-01-01, OPS CHK GOOD. NO FURTHER DEFECTS NOTED.
